# SDR CA970429001

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nose Oleo
- Condition: Flat
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH NO NOSE GEAR GREEN LIGHT, RED LIGHT ONLY. FLY BY INDICATED GEAR DOWN, LANDED WITHOUT INCIDENT. NOSE OLEO FLAT AND SCREW LODGED IN DOWNLOCK SHIPPLATE, REMOVED, RETRACTIONS CARRIED OUT, RETURNED TO SERVICE.
